Journal article icon

Journal article

Partiality and retrospective justification

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1111/papa.12083

Authors


More by this author
Institution:
University of Oxford
Division:
Humanities Division
Department:
Philosophy
Oxford college:
Magdalen College
Role:
Author
ORCID:
0000-0002-4437-8211
Publisher:
Wiley Publisher's website
Journal:
Philosophy and Public Affairs Journal website
Volume:
45
Issue:
1
Pages:
8-26
Publication date:
2017-05-15
Acceptance date:
2017-02-28
DOI:
EISSN:
1088-4963
ISSN:
0048-3915
Source identifiers:
969038
Language:
English
Pubs id:
pubs:969038
UUID:
uuid:ef5344fe-dd35-4a30-8070-03a169db4f3f
Local pid:
pubs:969038
Deposit date:
2019-02-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP